Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An affine restriction estimate in $ \mathbb{R}^3$


Author: Bassam Shayya
Journal: Proc. Amer. Math. Soc. 135 (2007), 1107-1113
MSC (2000): Primary 42B10; Secondary 52A15.
Published electronically: September 26, 2006
MathSciNet review: 2262912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Fourier transform of an $ L^{4/3}$ function can be restricted to any compact convex $ C^2$ surface of revolution in $ \mathbb{R}^3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B10, 52A15.

Retrieve articles in all journals with MSC (2000): 42B10, 52A15.


Additional Information

Bassam Shayya
Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon
Email: bshayya@aub.edu.lb

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08604-7
PII: S 0002-9939(06)08604-7
Received by editor(s): November 7, 2005
Published electronically: September 26, 2006
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.